教师库
    当前位置: 网站首页 >> 正文
    王芝兰


    民族:回    性别:女    

    出生日期:1986年12月  Email: zlwang@cumtb.edu.cn

     

    个人履历

    (1) 2017年3月~ ,中国矿业大学(北京)理学院

    (2) 2014年7月~2017年3月,中国科学院数学与系统科学研究院,博士后

    (3) 2009年9月~2014年7月,清华大学数学科学系,理学博士

    (4) 2005年8月~2009年7月,清华大学数学科学系,理学学士

     

    学术研究

    研究方向:

    代数几何,数学物理

    学术论文:

         [1] Zhilan Wang, Jian Zhou. Tautological sheaves on Hilbert schemes of points. Journal of Algebraic Geometry, 23(4):669–692, 2014.

         [2] Zhilan Wang. Tautological integrals on symmetric products of curves. Acta Mathematica Sinica, English Series, 2016, 32(8): 901-910.

         [3] Zhilan Wang, Jian Zhou. Generating series of intersection numbers on Hilbert schemes of points. Frontiers of Mathematics inChina, 1-18.